# SDR SWIA201541055

- Difficulty date: March 31, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 29,402 hours, 17,518 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIANO HINGE ON PASSENGER DOOR FUSELAGE SIDE AT THE AFT LUG LAND HAS DAMAGE AND MEASURES 0.057" DEEP.  RECEIVED AND COMPLIED WITH STS EA AND CONDITION IS ACCEPTABLE AS IS WITH NO FURTHER ACTION REQUIRED.
